Research papers 
Please ask whether there is a more recent version.
2010-
2000-2009 1990-1999 1980- 1989 -1979

See the reviews of my papers in:
Zentralblatt fur Mathematik
Mathematical Reviews


arriba
2010-

  • Macias-Virgos, E.; Pereira-Saez, M.J.
    Characteristic functions and Hamilton-Cayley theorem for left eigenvalues of quaternionic 3x3 matrices
    sometido a Lin. Alg. Appl. 2010
  • .pdf
  • Macias-Virgos, E.; Pereira-Saez, M.J.
  • Symplectic matrices with predetermined left eigenvalues 
    Linear Algebra and its Applications

    Volume 432, Issue 1, 1 January (2010), 347-350   
    Zbl pre05650043
    .pdf
  • Doeraene, J.P.; Macias-Virgós, E.; Tanré, D.
  • Whitehead and Ganea definitions of the tangential category of a foliation
    Topology Appl. 157, No. 9, 1680-1689 (2010)      Zbl pre05710104

    .pdf 

  • (with G. Hector and A. Sotelo)
    The diffeomorphism group of a Lie foliation.
    Annales Inst. Fourier Grenoble
    (2010)

    .pdf
  • (with Gómez-Tato, A. and Pereira-Sáez, M.J.)
    Trace map, Cayley transform and LS category of Lie groups

      to appear in Ann. Global Anal. Geom. 2010

    .pdf

arriba

2000-2009

  • Macias-Virgos, E.; Pereira-Saez, M.J.
    Left eigenvalues of 2x2 symplectic matrices.  
    Electron. J. Linear Algebra 18, 274-280 (2009)
    .pdf
  • Macias-Virgós, E.
    Length of parallel curves
    preprint 2007
    .pdf

  • Macias-Virgós, E.; Naveira, A. M.; Tarrío, A.D.
    The constant osculating rank of the Wilking manifold V3
    C. R. Math. Acad. Sci. Paris  346  (2008),  no. 1-2, 67--70
    .pdf
  • Macias-Virgós, E.; Sanmartín-Carbón, E.
    Cohomology of diffeological spaces and foliations
    preprint 2007
    .pdf

  • Macias-Virgós, Enrique
    Diffeomorphism group of Lie foliations
    Proc. VII Workshop on Diff. Geom., Deva
    Modern trends in geometry and topology, Cluj Univ. Press (2006), pp. 265-271
    .pdf
  • Macias-Virgós, Enrique; Martín-Méndez, P.
  • Non-unimodular Lie foliations.
    C. R., Math., Acad. Sci. Paris 340, No.5, 359-362 (2005). Zbl 1064.57033
    .pdf
  • E. Macias Virgós
  • A  cohomological lower bound for the transverse Lusternik-Schnirelmann category of a foliated manifold.
    Preprint
    .pdf
  • Colman, Hellen; Macias-Virgós, Enrique
  • Tangential Lusternik-Schnirelmann category of foliations.
    J. Lond. Math. Soc., II. Ser. 65, No.3, 745-756 (2002). Zbl 101255001  MR 1895745
    .pdf


  • Hector, Gilbert; Macías-Virgós, Enrique
    Diffeological groups.

  • Bajo, Ignacio (ed.) et al., Recent advances in Lie theory. Selected contributions to the 1st colloquium on Lie theory and applications, Vigo, Spain, July 17-22, 2000. Lemgo: Heldermann Verlag.
    Res. Expo. Math. 25, 247-260 (2002). Zbl pre01867165  MR 1 937 983
    .pdf
  • Colman, Hellen; Macias-Virgós, Enrique
  • Transverse Lusternik-Schnirelmann category of foliated manifolds.
    Topology 40, No. 2, 419-430 (2001). Zbl 0972.55002 MR 2002c:55010
    .pdf
  • Macias- Virgós, E.; Carbón, E.Sanmartín
  • Manifolds of maps in Riemannian foliations.
    Geom. Dedicata 79, No. 2, 143-156 (2000).  Zbl 0946.57033  MR 2001f:58023
    .pdf


arriba

1990-1999

  • Macias Virgós, E.
    Lusternik-Schnirelmann category of foliated manifolds.

    Proc. Fourth Int. Workshop on Diff. Geom., Brasov
    1999, pp. 157- 162
  • Wegner, Bernd; Virgós, Enrique Macias
    Zentralblatt MATH, a large infrastructure at the disposal of the Spanish mathematicans.
    Gac. R. Soc. Mat. Esp. 2, No.3, 417-420 (1999). Zbl 0999.00011
    .pdf
  • Macias Virgós, E.
    The diffeomorphism group of a Riemannian foliation. Proceedings of the Third International Workshop on Differential Geometry and its Applications and the First German-Romanian Seminar on Geometry (Sibiu, 1997).
    Gen. Math. 5 (1997), 237--245. MR 2000j:53032
    .pdf
  • Masa, Xosé (ed.); Macias-Virgós, Enrique (ed.); Alvarez López, Jesús A.(ed.)
  • Analysis and geometry in foliated manifolds.
    Proceedings of the VII international colloquium on differential geometry, Santiago de Compostela, Spain, July 26--30, 1994.
    Singapore: World Scientific. x, 245 p. (1995). Zbl 0953.00036  MR 97d:58003

  • Macias- Virgós, Enrique
    Homotopy groups in Lie foliations.
    Trans. Am. Math. Soc. 344, No.2, 701-711 (1994). Zbl 0818.57016 MR 94m:57058
    .pdf
  • Macias Virgós, Enrique
    Non-closed Lie subgroups of Lie groups. (English)
    Ann. Global Anal. Geom. 11, No.1, 35-40 (1993). Zbl 0831.57016 MR 94a:22015
    .pdf

  • Macias- Virgós, Enrique; Sanmartín-Carbón, Esperanza
    Minimal foliations on Lie groups. (English)
    Indag. Math., New Ser. 3, No.1, 41-46 (1992). Zbl 0766.53021 MR 93a:53017
    .pdf

  • Macias- Virgós, Enrique
    Sous-groupes denses des groupes de Lie nilpotents.

    Illinois J. Math. 35, No.4, 607-616 (1991). MR 92e:22021  Zbl 0732.22003
    .pdf
  • Macias Virgós, E.
    Continuous cohomology of linear foliations on $T\sp 2$.
    Rend. Mat. Appl.
    (7) 11 (1991), no. 3, 523-528. MR 93g:57034
    .pdf
  • Macias Virgós, Enrique; Sanmartín Carbón, Esperanza
  • La foliación definida por un subgrupo de Lie de un grupo de Lie
    Geometry and topology, Proc. 15th Port.-Span. Meet. Math., Évora/Port. 1990, Vol. III, 107-112 (1991). Zbl 0742.57017
      MR 1 161 799

  • Hector, Gilbert; Macias, Enrique
  • Sur le théorème de De Rham pour les feuilletages de Lie.
    C. R. Acad. Sci., Paris, Sér. I 311, No.10, 633-636 (1990). Zbl 0713.57018  MR 91i:57018
    .pdf

  • E. Macias Virgós
    Dense Lie subgroups of Lie groups.
    Pub. IRMA Lille
    Vol.22, n.  XI 1-13 (1990).



arriba
1980-1989
  • Hector, G.; Macías, E.; Saralegi, M.
    Lemme de Moser feuilleté et classification des variétés de Poisson régulières.
    Publ. Mat. 33 (1989), no. 3, 423--430. MR 91a:58145
    .pdf
  • E. Macias Virgós
    Sous-groupes denses des groupes de Lie nilpotents.
    Pub. IRMA. Lille.
    Vol. 12, nº II (1988)
  • Alcalde, F.; Gómez-Tato, A.; Macías, E.
    The Godbillon homology.
    Proceedings of the Eleventh Spanish-Portuguese Conference on Mathematics, Vol. 2  (Badajoz, 1986), 7-10,
    Publ. Dep. Mat. Univ. Extremadura, 18, Univ. Extremadura, Badajoz, 1987. MR 89k:57057
  • E. Macias Virgós
    Un programme pour calculer la cohomologie des algèbres de Lie.
    Pub. IRMA. Lille.
    Vol. 9, nº IV (1987).
    .pdf
  • Gómez Tato, A.; Macías Virgós, E.; Alcalde Cuesta, F.
    Homotopy for not nilpotent minimal algebras.

    Proc. 11th Span.-Port. Conf. Math., Badajoz / Spain 1986, Vol. 2, Publ. Dep. Mat. Univ. Extremadura 18, 173-178 (1987). Zbl 0643.55011 MR 89i:55008
  • E. Macias Virgós
    Une application de la suite spectrale de Grothendieck à la cohomologie des feuilletages.

    Actas VII Congresso do GMEL. Coimbra.
    Vol. I (1986), pp. 457-460.
    .pdf
  • E. Macias Virgós
  • Las cohomologías diferenciable, continua y discreta de una variedad foliada. Tesis.
    Publ. Dpto. Geom. y Top. nº 60. Santiago de Compostela, 1983. ISBN 84 398 0143 2.
  • Macías, Enrique; Masa, Xosé
    Differentiable, continuous and discrete cohomologies associated with a foliated manifold.

    Proceedings of the ninth Spanish-Portuguese conference on mathematics, 2 (Salamanca, 1982),
    537--540,

    Acta Salmanticensia. Ciencias, 46,
    Univ. Salamanca, Salamanca, 1982. MR 798 606

    .pdf

  • Macías, Enrique; Masa, Xosé
    Differentiable cohomology in foliated manifolds.

    Proceedings of the ninth Spanish-Portuguese conference on mathematics, 2 (Salamanca, 1982),
    533--536,

    Acta Salmanticensia. Ciencias, 46,
      Univ. de Salamanca
    <> 1982. MR 798 605
    .pdf


arriba
-1979
  • E. Macias Virgós
    Una nota sobre topologías Hausdorff
    Revista Matemática Hispano-americana, vol. 41, núm. 3-4 (1981), pp. 89-90

    .pdf
  • Macias Virgós, Enrique
  • Nota sobre una axiomática de espacio vectorial.
    Gac. Mat., Madrid, I. Ser. 30, 184 (1978). Zbl 0426.15002

main